# SDR CA000301006

- Difficulty date: February 13, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Aircraft time: 1,881 hours
- Engine: Rotax ROTAX912
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Needle
- Part number: 961215
- Condition: Broken
- Location: Carburetor
- Part time: 1,716 hours
- Component: Carburator, 6413213921F
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

(CAN) THE CIRCLIP WHICH RETAINS THE JET NEEDLE HAS WORN THRU THE JET NEEDLE STEM, CAUSING THE NEEDLE TO BREAK. THIS CAUSED A ROUGH RUNNING ENGINE AND LOSS OF POWER.UPON FURTHER INVESTIGATION THE OTHER JETNEEDLE WAS ALSO BADLY WORN. BOTH NEEDLES REPLACED.// FURTHER INPUT FROM SUBMITTER AND TECH REP SUJESTSFAILURE TO FOLLOW PRESCRIBED MAINTENANCE SCHEDULE INSPECTION CRITERIA OF 200 HOUR TIME INTERVAL FOR THIS ITEM.ROTAX HAS APPROACHED BING CARBURETOR AND IS LOOKING INTO THE INCORPORATION OF A MOD WHICH WOULD ENABLE THE MODIFICATION OF THE JET AS IS CURRENTLY UTILIZED ON THE 912S MODEL WHICH DOES NOT EXPERIENCE THE SAME WEAR FAILURE. PROJECT 20000095
